# SDR DALA2017051303862

- Difficulty date: May 11, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 44,719 hours, 30,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT CUSP WEB AT STA 737-756, RBL 55 HAS CORROSION AROUND THE UNDERSIDE OF LIGHTENING HOLE(S). BLENDED CUSP WEB AT STA 737-756 ORIGINAL THICKNESS .040 REMAINING THICKNESS .028. FOUND TO BE OUT OF LIMITS. INSTALLED DOUBLER IAW SRM 53-00-55 REPAIR 4.
